# SDR R61A2024072900336

- Difficulty date: July 12, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 41,283 hours, 31,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17091899003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO AFT LAV SPILL,CENTER FUSELAGE III AFT CARGO, STRINGER 22L CORRODED BETWEEN FRAMES 81 AND 82.  PERFORMED SPLICE REPAIR ON CENTER FUSELAGE III AFT CARGO, STRINGER 22L BETWEEN FRAMES 81 AND 82 REFER ETD2024-170-019375 AND SRM 53-23-03/REPAIR 02P
